# SDR 03FDEA01208

- Difficulty date: August 4, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND NR 16 SLAT TRACK INBOARD MOST FITTING WITH CRACK.   CRACKED RIB ON LH WING, NR 16 SLAT TRACK INBOARD MOST FITTING REMOVED   AND   REPLACED AS PER SRM 51-33-01 VOL 2.
